# SDR FTU2004F00004

- Difficulty date: June 16, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N840JC
- Make and model: Gulstm 690C
- Aircraft serial: 11643
- Engine: Garrtt TPE3315
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3107765
- Condition: Cracked
- Location: Fuselage
- Part time: 7,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 187, ANTENNA INSPECTION AND MODIFICATION PART 1, THE LT FS 223.98 UPPER FUSELAGE FRAME CHANNEL RETURN FLANGE AT THE LT NR 1 LONGERON INTERSECTION WAS FOUND CRACKED.  THE DAMAGED FRAME SECTION IS COMMON TO THE NR 1 LONGERON AND IS SHIMMED AND ATTACHED AT THAT POINT BY ONE AN4704 RIVET.  THE UPPER FLANGE ON THE FRAME HAD COMPLETELY BROKEN AWAY.  IN ADDITION, THE NR 1 LONGERON HAD CRACKED ALONG THE LOWER BEND DIAGONALLY 2 INCHES FORE AND AFT OF THE ATTACHMENT POINT TO THE FRAME AT FU. ST 223.98.  WITH AN ANTENNA BEING MOUNTED TO FUSELAGE IN THAT AREA APPARENTLY IT WAS APPLYING STRESS ON THE STRUCTURE.  COMPLETION OF SB MOD PROVIDED THE ADDITIONAL SUPPORT FOR ANTENNA INSTALLATION.
